# SDR CALA2025041103679

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 45,703 hours, 16,258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG38114
- Condition: Faulted
- Location: Zone 800
- Part time: 9,626 hours, 3,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE INSPECTION {B737-25-3-1066} - R2 DOOR SLIDE OUT OF TIME. REMOVED R 2 DOOR SLIDE REF AMM 25-66-01, OK TO INSTALL NEW SLIDE. FLAGGING FOR CLEARANCE ACP RII VERIFICATION OF DOOR R2 SLIDE PN REF IPC 25-66-00-16 FIG. ITEM 390. PN 5A3307-9 SN BNG35695 IS OK TO INSTALL R2 POSITION. RII PER GMM 09-25-05. REPLACED DOOR R 2 DOOR SLIDE REF AMM 25-66-01-400-803.   NO COMPONENT FOUND ACP RII VERIFICATION OF DOOR R2 SLIDE INSTALLATION REF AMM 25-66-01-400-801 AND 25-66-01-400-803. NO DEFECTS NOTED. RII PER GMM 09-25-05.
